Alert archive / Wisconsin / River Flood Warnings in 2020

River Flood Warning 2, NWS Green Bay, WI

January 5, 2020Outagamie County, Waupaca County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Jan 5, 2020, 8:18 AM CST for Outagamie County, Waupaca County, Winnebago County, Wisconsin. It took effect at Jan 5, 2020, 12:00 PM CST. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Jan 5, 2020, 8:18 AM CST (14:18 UTC)
In effect from
Jan 5, 2020, 12:00 PM CST
Expired
Jan 7, 2020, 11:38 AM CST
In force
48 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Outagamie County, WI, Waupaca County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River (WI) at New London (NEWW3). The gauge peaked at 8.98 ft at Jan 5, 2020, 10:00 PM CST.

actionminormoderate681001/0501/0601/0701/08
Action stage
7 ft
Minor stage
9 ft
Moderate stage
10.5 ft
Major stage
11.1 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04079000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

164 
WGUS43 KGRB 051418
FLWGRB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Green Bay WI
818 AM CST Sun Jan 5 2020

...The National Weather Service in Green Bay WI has issued a Flood 
Warning for the following rivers in Wisconsin...

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

.The combination of recent rainfall and snowmelt has caused the Wolf 
River to crest around flood stage at New London. .

For the Wolf River at New London, minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 830 PM CST.

&&


WIC087-135-139-060230-
/O.NEW.KGRB.FL.W.0002.200105T1800Z-200107T0600Z/
/NEWW3.1.RS.200105T1800Z.200105T1800Z.200106T1200Z.NO/
818 AM CST Sun Jan 5 2020

The National Weather Service in Green Bay has issued a

* Flood Warning for
  the Wolf River at New London.
* From this afternoon to late Monday night.
* At 7:00 AM CST Sunday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 9.0 feet this afternoon. It will then fall 
  below flood stage tomorrow morning.
* Impact...At 9.0 feet, Flooding affects occur downstream of New 
  London. Several inches of flood waters surround sheds and garages 
  in lowland areas along Wolf River Drive in Fremont. There is 
  widespread lowland flooding downstream of New London.
* Flood History...This crest compares to a previous crest of 9.0 
  feet on 04/08/1959.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

Eckberg
6 follow-up statements
547 
WGUS43 KGRB 060316
FLWGRB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Green Bay WI
916 PM CST Sun Jan 5 2020

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

For the Lower Wolf River...including Shiocton, New London, Lake 
Poygan...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning by 915 AM CST.

&&


WIC087-135-139-061530-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-200107T1200Z/
/NEWW3.1.RS.200105T2100Z.200106T0200Z.200106T1800Z.NO/
916 PM CST Sun Jan 5 2020

...The Flood Warning is now in effect until Tuesday morning...

The Flood Warning continues for
  the Wolf River at New London.
* Until Tuesday morning.
* At 8:00 PM CST Sunday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CST Sunday was 9.0 feet.
* Forecast...The river is expected to fall below flood stage Monday 
  afternoon and continue falling to 7.6 feet next Sunday.
* Impact...At 9.0 feet, Flooding affects occur downstream of New 
  London. Several inches of flood waters surround sheds and garages 
  in lowland areas along Wolf River Drive in Fremont. There is 
  widespread lowland flooding downstream of New London.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

Bersch
385 
WGUS83 KGRB 061514
FLSGRB

Flood Statement
National Weather Service Green Bay WI
914 AM CST Mon Jan 6 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

  Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca 
  Counties.

For the Lower Wolf River...including Shiocton, New London, Lake 
Poygan...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 915 PM CST.

&&


WIC087-135-139-070315-
/O.CON.KGRB.FL.W.0002.000000T0000Z-200107T1200Z/
/NEWW3.1.RS.200105T2100Z.200106T1400Z.200106T1800Z.NO/
914 AM CST Mon Jan 6 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River at New London.
* Until Tuesday morning.
* At 8:00 AM CST Monday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CST Monday was 9.0 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 7.8 feet Monday morning.
* Impact...At 9.0 feet, Flooding affects occur downstream of New 
  London. Several inches of flood waters surround sheds and garages 
  in lowland areas along Wolf River Drive in Fremont. There is 
  widespread lowland flooding downstream of New London.
* Flood History...This crest compares to a previous crest of 9.0 
  feet on 03/30/1963.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

WIC087-115-135-070315-
/O.CON.KGRB.FL.W.0001.000000T0000Z-200109T1800Z/
/SHIW3.1.ER.200102T2145Z.200104T1350Z.200108T1200Z.NO/
914 AM CST Mon Jan 6 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River near Shiocton.
* Until Thursday afternoon.
* At 8 am Monday, the river was estimated at 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river should continue to slowly fall. 
* Forecast...The river is expected to fall below flood stage 
  Wednesday morning and continue falling to 9.9 feet Monday morning.
* Impact...At 12.0 feet, Flooding is confined to lowland and 
  agricultural land. The entire boat landing in Shiocton is under 
  several feet of floodwaters. Water is surrounding lowland areas 
  around homes on Mill and Island Streets.
* Flood History...This crest compares to a previous crest of 11.8 
  feet on 05/01/2011.


&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867

$$

Eckberg
604 
WGUS83 KGRB 070259
FLSGRB

Flood Statement
National Weather Service Green Bay WI
859 PM CST Mon Jan 6 2020

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca 
  Counties.

For the Lower Wolf River...including Shiocton, New London, Lake 
Poygan...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning by 845 AM CST.

&&


WIC087-135-139-071500-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-200108T0600Z/
/NEWW3.1.RS.200105T2100Z.200106T1400Z.200107T1200Z.NO/
859 PM CST Mon Jan 6 2020

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Wolf River at New London.
* Until late Tuesday night.
* At 8:00 PM CST Monday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is will remain near flood stage through early 
  Tuesday morning. It will then fall below flood stage late Tuesday 
  morning or Tuesday afternoon.
* Impact...At 9.0 feet, Flooding affects occur downstream of New 
  London. Several inches of flood waters surround sheds and garages 
  in lowland areas along Wolf River Drive in Fremont. There is 
  widespread lowland flooding downstream of New London.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

WIC087-115-135-071500-
/O.CON.KGRB.FL.W.0001.000000T0000Z-200109T1800Z/
/SHIW3.1.RS.200102T2145Z.200104T1350Z.200108T1200Z.NO/
859 PM CST Mon Jan 6 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River near Shiocton.
* Until Thursday afternoon.
* There is no current observed data.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  Wednesday morning and continue falling to 9.8 feet Monday evening.
* Impact...At 11.5 feet, There is minor flooding at the city park 
  along with lowland and adjacent agricultural land.


&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867

$$

Bersch
945 
WGUS83 KGRB 071500
FLSGRB

Flood Statement
National Weather Service Green Bay WI
900 AM CST Tue Jan 7 2020

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

  Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca 
  Counties.

.Heavy rain will fall on a deep primed snowpack leading to the melt 
increasing. Flows in Rivers will increase quickly and reach critical 
levels.

For the Lower Wolf River...including Shiocton, New London, Lake 
Poygan...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued later this morning.

&&


WIC087-135-139-080300-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/NEWW3.1.RS.200105T2100Z.200106T1400Z.200107T1200Z.NO/
900 AM CST Tue Jan 7 2020

...The Flood Warning is now in effect until Monday, January 18...

The Flood Warning continues for
  the Wolf River at New London.
* Until further notice.
* At 8:00 AM CST Tuesday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  morning.
* Impact...At 9.0 feet, Flooding affects occur downstream of New 
  London. Several inches of flood waters surround sheds and garages 
  in lowland areas along Wolf River Drive in Fremont. There is 
  widespread lowland flooding downstream of New London.
* Flood History...This crest compares to a previous crest of 9.0 
  feet on 04/08/1959.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

WIC087-115-135-080300-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.200102T2145Z.200104T1350Z.200108T1200Z.NO/
900 AM CST Tue Jan 7 2020

...The Flood Warning is now in effect until Monday, January 18...

The Flood Warning continues for
  the Wolf River near Shiocton.
* Until further notice.
* At 8:00 AM CST Tuesday, the stage was 11.61 feet
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river should continue to slowly fall. 
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 9.8 feet Wednesday 
  evening.
* Impact...At 11.5 feet, There is minor flooding at the city park 
  along with lowland and adjacent agricultural land.
* Flood History...This crest compares to a previous crest of 11.4 
  feet on 04/16/2008.


&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867

$$

Kallas
419 
WGUS43 KGRB 071613
FLWGRB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Green Bay WI
1013 AM CST Tue Jan 7 2020

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Shawano, Outagamie and Waupaca 
  Counties.

.Heavy rain will fall on a deep primed snowpack leading to the melt 
increasing. Flows in Rivers will increase quickly and reach critical 
levels.

For the Lower Wolf River...including Shiocton, New London, Lake 
Poygan...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon by 100 PM CST.

&&


WIC087-135-139-071800-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-200107T1800Z/
/NEWW3.1.RS.200105T2100Z.200106T1400Z.200107T1800Z.NO/
1013 AM CST Tue Jan 7 2020

...The Flood Warning is now in effect until this afternoon...

The Flood Warning continues for
  the Wolf River at New London.
* Until this afternoon.
* At 9:00 AM CST Tuesday, January 7 the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  afternoon.
* Impact...At 9.0 feet, Flooding affects occur downstream of New 
  London. Several inches of flood waters surround sheds and garages 
  in lowland areas along Wolf River Drive in Fremont. There is 
  widespread lowland flooding downstream of New London.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

WIC087-115-135-080415-
/O.CON.KGRB.FL.W.0001.000000T0000Z-000000T0000Z/
/SHIW3.1.RS.200102T2145Z.200104T1350Z.200109T0000Z.NO/
1013 AM CST Tue Jan 7 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Wolf River near Shiocton.
* Until further notice.
* At 9:00 AM CST Tuesday, January 7 the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to continue slowly falling and 
  fall below flood stage Thursday evening.
* Impact...At 11.5 feet, There is minor flooding at the city park 
  along with lowland and adjacent agricultural land.


&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867

$$

Kallas
324 
WGUS83 KGRB 071738
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1138 AM CST Tue Jan 7 2020

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wolf River at New London affecting Winnebago, Outagamie and 
  Waupaca Counties.

.The Wolf River at New London has fallen below flood stage. 
Therefore, the flood warning has been cancelled.

WIC087-135-139-071845-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-200107T1738Z/
/NEWW3.1.RS.200105T2100Z.200106T1400Z.200107T1800Z.NO/
1138 AM CST Tue Jan 7 2020

...The Flood Warning for the Wolf River at New London has been 
cancelled...

The Flood Warning is cancelled for
  the Wolf River at New London.
* At 10:00 AM CST Tuesday, January 7 the stage was 8.99 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to continue falling very slowly 
  over the next couple of days.


&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867

$$

Kallas

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jan 5, 4:02 AM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Jan 5, 4:02 AM CST, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
402 AM CST Sun Jan 5 2020

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 356 AM CST Sun Jan 5 2020

A quick shot of snow will move through today, heaviest across the
north. That will be followed by a period of gusty winds this
afternoon and evening. Quiet weather will return for the beginning
of the work week.

Zonal flow will dominate North America the next couple days. A
significant pattern change will occur thereafter, driven by the
development of a strong upper anticyclone between AK and HI. The
eastern Pacific ridge will eventually force downstream troughing
over western North America and ridging from the eastern Gulf of
Mexico to near the Mid-Atlantic states, though it will take a
little while for the downstream features to fully develop and lock
in place.

A few more days of above normal temperatures are expected, then
readings will begin to fluctuate between above and below normal
due to the passage of individual weather systems. There will be a
few rounds of relatively light precipitation through the middle of
the work week, with the potential for significant precipitation
increasing thereafter. Since the better precipitation chances are
toward the end of the period, estimating the 7 day total is more
difficult than normal. The best estimate is for amounts to end up
near or slightly below normal for the period.
&&

.SHORT TERM...Today...Tonight...and Monday
Issued at 356 AM CST Sun Jan 5 2020

A strengthening upper speed max embedded within the zonal large
scale regime will pass south of the area today into tonight.
Divergence in the LFQ of the speed max and QG forcing with an
attendant mid-level shortwave will bring a round of snow to the
area today. Moisture will be limited, so the highest snow totals
will be across the north, where saturation will occur sooner and
persist longer. Upped totals to 1-3 inches as model QPFs have come
up a little since yesterday. While there isn't much precipitation
evident on early morning radar mosaic, forcing will strengthen
with time so expect an increase in coverage/intensity as the
precipitation heads into the area. An area of steeper mid-level
lapse rates will also brush through the area mid-day, so the
developing snow band may contain some convective elements. It
still appears that the precipitation could taper to DZ/FZDZ before
ending as the mid-level moisture gets stripped off to the east.

South winds will increase this morning, and they could become
gusty in the east mid-day prior to a weakening of the surface
pressure gradient near the occluded front trailing south from a
cyclone racing east across southern Canada. Winds will turn WNW
behind the front, and become quite gusty as CAA aloft steepens
lapse rates. The gusty winds will continue into the evening before
they diminish. Winds in the 925-850 mb layer peak at a rather
impressive 40-50 kts, with minimal directional shear. Considered
a Wind Advisory, but the situation seems to be missing a mechanism
to consistently mix the stronger winds down to the surface.
1000-925 mb lapse rates are steep (8-5-9K/km), but not dry
adiabatic. Low-level CAA also isn't particularly strong as the
incoming air mass is again modified Pacific rather than cP or
Arctic.

Quieter weather will return Monday as winds diminish, with
temperatures 8-12F above seasonal normals.

.LONG TERM...Monday Night Through Saturday
Issued at 356 AM CST Sun Jan 5 2020

The long term weather pattern will see a shift from mostly quiet,
relatively low impact weather conditions, to a more active
pattern by the end of the week. The main areas of focus in the
long term forecast are the shortwave moving through Tuesday
morning, the low pressure system Thursday into Friday, and then
the potential for a developing weekend system.

Monday night into Tuesday, a passing shortwave will bring snow to
the region. Available moisture will be fairly scarce for this
system, only light accumulations less than an inch are expected.
Any lingering flurries will move out by Tuesday evening, with much
colder air following behind the snow. Low temperatures Tuesday
night will be up to twenty degrees cooler than Monday night.

The upper level pattern will then switch to a more active pattern
for our area, as an upper level ridge amplifies over eastern
Pacific and zonal flow comes to an end. Winds will switch to the
south and southwest bringing strong WAA to the region Wednesday
night into early Thursday. Precipitation will initially start
along the warm front across northern Wisconsin, with areas across
east- central remaining dry. The main cold front will then move
through the region Thursday afternoon and evening, spreading
active weather to the rest of the area. Moisture availability for
this system is up to two to three tenths of an inch, which could
produce some fairly high snow totals, so the main focus will
continue to be where the rain/snow lines setup. Depending on the
extent of the WAA ahead of the cold front, much of eastern and
especially east- central Wisconsin may see mostly rain with this
system, with areas further west receiving the majority of the
snow. Precipitation will change back to all snow by Friday
morning. Snow will taper to an end Friday afternoon as wrap around
moisture dwindles.

After the Thursday system, attention turns to the weekend, where
another system may move through the region as the next shortwave
ejects into the region. There is too much uncertainty with this
system at this time, thus kept a widespread timeframe of low pops in
the forecast. The timing and amounts will refined to a more
narrow timeframe in future forecasts as the track/timing become
more clear.

Temperatures through the extended will drop below normal Tuesday
night into Wednesday, before rising to well above normal for most
of the region again Thursday.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 356 AM CST Sun Jan 5 2020

Patches of high, middle, and low clouds were currently across the
area. Bases will become more uniform and lower sharply as snow
moves into the area during the morning. Stayed close to a blend of
the LAV/GLAMP guidance products for ceiling height and visibility
once the snow arrives.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Uhlmann
AVIATION.......Skowronski
Hazardous weather outlook, Jan 5, 4:12 AM CST, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
412 AM CST Sun Jan 5 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
412 AM CST Sun Jan 5 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Hazardous travel conditions are possible at times today,
especially across northern Wisconsin. Snow will overspread the
area this morning, then diminish this afternoon. The snow could
end as light freezing drizzle or drizzle. One to three inches of
snow is expected in the north, with less than an inch across
central and east-central Wisconsin.

The gusty west winds will develop in the wake of the snow. Gusts
to 30 mph are possible across the north, with gusts of 30 to 40
mph across central and east-central Wisconsin. The winds could make
driving high profile vehicles difficult. They could also produce
ice shoves along the western shore of Door County and along the
eastern shore of Lake Winnebago.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance of light snow on Tuesday and a wintry mix
Thursday into Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements and any
observations of ice shoves to the National Weather Service in
Green Bay.

LMZ521-522-541>543-061015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
412 AM CST Sun Jan 5 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gale force gusts are likely on the lake and bay late this
afternoon into tonight, especially south of Sturgeon Bay.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

Skowronski/Uhlmann

Nearby

River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.